# SDR HALA0700233

- Difficulty date: May 30, 2006
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 81,183 hours, 15,534 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 3964621
- Part serial: 1311
- Condition: Unknown
- Location: Lt A/C Pack
- Part time: 4,749 hours, 939 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L PACK DOES NOT COOL.  OUTPUT TEMP 28C WHEN COMMANDED TO FULL COLD.  LEFT PACK CONTROLLER SHOWED NO FAULTS LEFT PACK HEAT EXCHANGER HAVE NO DAMAGE EXTERNAL OR AT COOLING FINS.  REPLACED FLOW CONTROL AND SHUTOFF VALVE IAW AMM 21-51-01-404.  SYSTEM TESTS OK.
